# SDR HEEA087247

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 8,115 hours
- Engine: Ge CT71
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6064T56P04
- Part serial: GRTB8676
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH ENGINE N1 ABOVE 90 PERCENT ANTI ICE LIGHT OFF CYCLED ANTI ICE SWITCH ON FUEL CONTROL. TO BE SENT TO VENDOR FOR REPAIR.
